Florida, 2023

Hail and Damaging Winds in Florida, June 10 to 14, 2023

June 10 to 14, 2023 · NWS TAE · 39 events in 11 counties and zones

The middle part of June was unusually stormy across the area. Numerous rounds of strong to severe storms impacted the region with multiple squall lines that produced severe winds as well as supercells that produced large hail and tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$33,000
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

The middle part of June was unusually stormy across the area. Numerous rounds of strong to severe storms impacted the region with multiple squall lines that produced severe winds as well as supercells that produced large hail and tornadoes. Heavy rain also occurred over a multi-day period, which saturated the ground and led to some instances of flash flooding.

The synoptic pattern featured well above average 250 mb zonal wind anomalies, which were traceable back to an active subtropical jet stream. Greater than average instability was also present, in part due to anomalously warm Gulf of Mexico SSTs. This combination of above average shear from the active subtropical jet and above average instability from the warmer than average SSTs provided a synoptic environment favorable for severe weather as upper level shortwaves moving through the area. This pattern persisted for many days, leading to an unusually large amount of severe weather.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 10, 3:05 PM EST, 25 minutes earlier.

Area forecast discussion, Jun 10, 3:05 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
405 PM EDT Sat Jun 10 2023

...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Sunday)
Issued at 358 PM EDT Sat Jun 10 2023

Nearby sfc ridging across the southeastern CONUS has promoted sfc
winds to turn south-southeast the CWA, thus lifting the warmfront
northward. This has resulted in dewpoints increasing into the upper
60s/lower 70s across the FL Panhandle and Big Bend region this aftn,
and lower dewpoints of lower to mid 60s across southeast AL and
southern GA. Aloft, flow has been gradually veering from southwest
to near zonal, with best UA dynamics/embedded perturbation noted
across the Southern Plains. As such, the scattered showers and
thunderstorms across the coastal counties and portions of southern
GA due to typical summertime daytime heating seabreeze convection.
In addition, MUCAPE of around 3000 J/kg near the aforementioned
areas has also aided in the convection, so will be monitoring for
any gusty winds /could approach severe levels/. PWATS aoa 1.5 inches
raises eyebrows in posing a threat for localized flooding, however
with 10 kts of mean flow, this will aid in mitigating significant
flooding potential.

This evening into tonight, as the warm front continues to lift
northward to across the northern portions of the CWA, any lingering
precip will be confined to the aforementioned area, though should
see coverage diminish due to loss of daytime heating.

Tomorrow, flow aflot will continue to veer to the southwest with
best UA dynamics noted across to our northwest. Sfc ridging centered
across the eastern Gulf will maintain srly sfc flow thus maintaining
dewpoints in the 60s CWA-wide. Short-term solutions such as the HRRR
hint at convection nearing/moving across southern GA tomorrow
afternoon, nearest to the warm front and perhaps an embedded UA
impulse within the southwest flow aloft. If this holds true, could
see gusty winds approach/equate severe levels.

&&

.SHORT AND LONG TERM...
(Sunday night through Friday)
Issued at 358 PM EDT Sat Jun 10 2023

A slow moving and persistent trough across the Great Lakes region
will have several reinforcing shortwaves rounding the base of the
trough throughout the next week. This will contribute to
unsettled weather across the region, particularly across our AL
and GA counties as a cold front approaches, stalls, then slowly
decays. As this is occurring, the reinforcing shortwaves will
allow for anomalously strong 850mb flow, potentially contributing
to a better sheared environment. This will potentially allow for
strong to severe storms throughout the work week. We'll have to
monitor how this progresses over the next few days.

Expect daytime highs generally in the low to mid 90s with overnight
lows in the low to mid 70s.

&&

.AVIATION...
(18Z TAFS)
Issued at 358 PM EDT Sat Jun 10 2023

Seabreeze -SHRA/-TSRA commencing development south of KTLH and on
top of KECP this aftn. Additional development is possible
elsewhere as the warm front slowly lifts northward with time. Have
tried to time the best chances for precip by initially showing a
VCSH/VCTS, and then a mention of -TSRA/TSRA with a TEMPO group. As
the warm front approaches the northern terminals later this
aftn/early this evening, confidence is high enough only for a
VCSH/VCTS at this time. Will of course amend as necessary. Should
see precip slowly diminish late this evening. Tomorrow, may see a
return of -SHRA/-TSRA towards the end of this TAF cycle.

&&

.MARINE...
Issued at 358 PM EDT Sat Jun 10 2023

Surface high pressure off the coast of the Carolinas today will
continue to induce southerly surface flow across the northeast Gulf.
This will persist into Sunday. Computer models hint a cold front
moving across AL and GA, resulting in slightly breezy west/southwest
breezes across the waters and a light chop. Surface ridging across
the Atlantic will build across South Florida and the southeast Gulf
on Tuesday and Wednesday, with moderate southwest breezes and a
light to possibly moderate chop continuing thereafter.

&&

.FIRE WEATHER...
Issued at 358 PM EDT Sat Jun 10 2023

Warm front across the region coupled with daytime destabilization
has resulted in scattered showers and thunderstorms across portion
of the FL Panhandle, the southeast Florida Big Bend and southern
GA areas this afternoon. Strong storms are possible with gusty
winds the main threat. Light South to southwest transport winds
tonight, will increase tomorrow through Monday, in addition to
mixing heights. Pockets of high dispersion will be possible.

&&

.HYDROLOGY...
Issued at 358 PM EDT Sat Jun 10 2023

A cold front and the subsequent sagging and decaying of said front
to our north will induce unsettled weather through the next week. Up
to 3 inches of rain is possible across our AL and GA counties
decreasing to about an inch as one approaches the Gulf Coast. There
are currently no flooding concerns, isolated flash flooding may be
possible with slow moving heavy downpours.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   71  90  72  92 /  20  50  10  60
Panama City   75  85  75  86 /  20  30  10  40
Dothan        70  90  72  91 /  30  60  30  60
Albany        70  92  71  91 /  20  70  40  70
Valdosta      70  92  70  92 /  30  70  20  60
Cross City    70  90  71  89 /  30  40  10  30
Apalachicola  74  83  75  85 /  10  20  10  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Bowser
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Bowser
MARINE...Oliver
FIRE WEATHER...Bowser
HYDROLOGY...Oliver

In the hours before

Special weather statement, Jun 10, 2:38 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
238 PM CDT Sat Jun 10 2023

FLZ007-008-102015-
Central Walton FL-North Walton FL-
238 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of west central Walton
County through 315 PM CDT...

At 238 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Eglin Air Force Base, or 10 miles west of De Funiak
Springs, moving east at 5 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Pond Creek, Oakwood Hills,
Pleasant Ridge, Alpine Heights, New Home, De Funiak Spring Airport
and Mossy Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3085 8639 3076 8608 3056 8619 3069 8639
TIME...MOT...LOC 1938Z 267DEG 6KT 3071 8630

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

72-BUNKER
Special weather statement, Jun 10, 2:43 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
343 PM EDT Sat Jun 10 2023

FLZ016-017-026-027-102030-
Liberty FL-Gadsden FL-Inland Wakulla FL-Leon FL-
343 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of north central
Wakulla, south central Gadsden, northeastern Liberty and southwestern
Leon Counties through 430 PM EDT...

At 342 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Midway, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midway, Quincy, Telogia, Lake Talquin, Hosford, Lowry, Wetumpka,
Bloxham and Fort Braden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3032 8482 3046 8483 3059 8445 3026 8444
TIME...MOT...LOC 1942Z 261DEG 7KT 3039 8462

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

72-BUNKER
Special weather statement, Jun 10, 2:53 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
253 PM CDT Sat Jun 10 2023

FLZ007-008-102030-
Central Walton FL-North Walton FL-
253 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of west central Walton
County through 330 PM CDT...

At 253 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Eglin Air Force Base, or 13 miles east of
Crestview, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Pond Creek, Oakwood Hills,
Fox Hill, Pleasant Ridge, Alpine Heights, New Home, De Funiak Spring
Airport and Mossy Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3068 8639 3085 8639 3080 8610 3056 8620
TIME...MOT...LOC 1953Z 284DEG 5KT 3074 8635

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

72-BUNKER
Special weather statement, Jun 10, 2:58 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
358 PM EDT Sat Jun 10 2023

FLZ012-112-102015-
Coastal Bay FL-Inland Bay FL-
358 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of central Bay County
through 415 PM EDT/315 PM CDT/...

At 358 PM EDT/258 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles north of Panama City Beach, moving southeast at
15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City Beach, West Bay, Vicksburg, Edgewater Gulf Beach, Bahama
Beach and Bid-a-Wee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3044 8577 3044 8573 3036 8555 3017 8584
      3037 8590
TIME...MOT...LOC 1958Z 328DEG 12KT 3036 8580

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

72-BUNKER
Special weather statement, Jun 10, 3:16 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
416 PM EDT Sat Jun 10 2023

FLZ019-GAZ159-160-102100-
Madison FL-Brooks GA-Lowndes GA-
416 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of northeastern
Madison, southwestern Lowndes and southeastern Brooks Counties
through 500 PM EDT...

At 416 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Madison, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Park, I-75 At Exit 5, Nankin, Twin Lakes, Clyattville, Cherry
Lake, Hamburg, Hanson and Pinetta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3063 8314 3063 8328 3059 8326 3055 8326
      3052 8324 3047 8324 3046 8322 3045 8322
      3056 8358 3070 8352 3072 8313
TIME...MOT...LOC 2016Z 269DEG 14KT 3061 8344

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

72-BUNKER
Special weather statement, Jun 10, 3:20 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
420 PM EDT Sat Jun 10 2023

FLZ012-112-102100-
Coastal Bay FL-Inland Bay FL-
420 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of northwestern Bay
County through 500 PM EDT/400 PM CDT/...

At 420 PM EDT/320 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles north of Panama City Beach, moving south at 10
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Parker, St Andrews State Park,
Southport, Seminole Hills, Cedar Grove, Dirego Park, Gulf Resort
Beach, West Panama City, Bahama Beach, Biltmore Beach, Sunnyside,
Brannonville and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3040 8595 3043 8568 3010 8553 3015 8593
      3017 8597
TIME...MOT...LOC 2020Z 347DEG 8KT 3031 8581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72-BUNKER

The radar

The Moody AFB radar (KVAX), 52 km away, was scanning. The volume nearest the first event began at 20:28 UTC.

Open the radar archive at this moment

Event by event

37 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Madison

When
June 10, 3:30 PM EST
Where
Madison County, 2.39 mi NNW of Cherry Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
30.610, -83.440

A tree was blown down near the intersection of Highway 53 and County Road 253.

Thunderstorm Wind, Madison

When
June 10, 3:50 PM EST
Where
Madison County, 2.97 mi E of Pinetta
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
30.590, -83.300

A tree was blown down near the intersection of Bellville Road and Oak Hill Road.

Thunderstorm Wind, Holmes

When
June 12, 6:30 AM CST
Where
Holmes County, 2.39 mi NNW of Ponce de Leon
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.750, -85.950

A few trees and power lines were blown down in western Holmes county.

Hail, Jefferson

When
June 12, 11:30 AM EST
Where
Jefferson County, 0.6 mi E of Cody
Measured
1 in hail
Reported by
Public
Coordinates
30.360, -84.040

Hail up to quarter size fell in the Wacissa area near the Leon-Jefferson county line.

Thunderstorm Wind, Jefferson

When
June 12, 11:30 AM EST
Where
Jefferson County, 0.69 mi N of Wacissa
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.360, -83.990

The public estimated wind gusts of 50 to 60 mph.

Hail, Holmes

When
June 12, 12:29 PM CST
Where
Holmes County, 0.69 mi N of Bonifay
Measured
1 in hail
Reported by
Public
Coordinates
30.790, -85.680

There were several reports of hail in Bonifay up to quarter size.

Thunderstorm Wind, Jackson

When
June 12, 1:45 PM CST
Where
Jackson County, Sneads
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.710, -84.920

A few power lines were blown down in Jackson county.

Thunderstorm Wind, Jackson

When
June 13, 1:00 PM CST
Where
Jackson County, Sneads
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.710, -84.920

A few trees were blown down in Jackson county.

Thunderstorm Wind, Holmes

When
June 13, 2:17 PM CST
Where
Holmes County, 2.73 mi NW of Noma
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.920, -85.650

Multiple trees were blown down near Highways 79 and 160.

Thunderstorm Wind, Washington

When
June 13, 3:55 PM CST
Where
Washington County, 0.91 mi NW of Hinsons Crossroads
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.670, -85.850

A tree and power line were blown down on Douglas Ferry Road.

Thunderstorm Wind, Madison

When
June 13, 5:40 PM EST
Where
Madison County, 0.69 mi N of Pinetta
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.600, -83.350

A tree was blown down in the northern part of Madison county.

Thunderstorm Wind, Jackson

When
June 14, 6:42 PM CST
Where
Jackson County, 0.91 mi NW of Marianna
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
30.780, -85.240

Numerous trees and power lines were blown down across Jackson county.

Thunderstorm Wind, Madison

When
June 14, 8:00 PM EST
Where
Madison County, 3.45 mi N of Greenville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.520, -83.630

A tree was blown down.

Thunderstorm Wind, Leon

When
June 14, 8:15 PM EST
Where
Leon County, 2.16 mi SSW of Lake Jackson
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
30.500, -84.340

A tree was blown down onto a house on Caracus Ct.

Thunderstorm Wind, Leon

When
June 14, 8:16 PM EST
Where
Leon County, 1.5 mi SSW of Lake Jackson
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.510, -84.340

A tree was blown down onto Old Bainbridge Road near Westbury Dr.

Thunderstorm Wind, Leon

When
June 14, 8:19 PM EST
Where
Leon County, 3.01 mi NNE of Killearn Lakes
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.620, -84.200

A tree was blown down onto Thomasville Road near Horseshoe Plantation Road in the southbound lane.

Thunderstorm Wind, Leon

When
June 14, 8:19 PM EST
Where
Leon County, 2.07 mi S of Lake Jackson
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.500, -84.330

A tree was blown down near Swatts Road and N Monroe St.

Thunderstorm Wind, Leon

When
June 14, 8:20 PM EST
Where
Leon County, 2.26 mi NW of Tallahassee Mall
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.490, -84.320

A tree was blown down onto Old Bainbridge Road near Homewood Road.

Thunderstorm Wind, Leon

When
June 14, 8:20 PM EST
Where
Leon County, 0.69 mi N of Innovation Park
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.430, -84.320

A tree was blown down onto Jackson Bluff Rd near Jacqueline Ln.

Thunderstorm Wind, Leon

When
June 14, 8:20 PM EST
Where
Leon County, 0.91 mi NW of Spring Hill
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.340, -84.390

A tree was blown down with power line onto the roadway at Springhill Road near Cox Road.

Thunderstorm Wind, Leon

When
June 14, 8:20 PM EST
Where
Leon County, 2.39 mi SSE of Bradfordville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.540, -84.200

A tree was blown down onto a house on Pimlico Dr.

Thunderstorm Wind, Leon

When
June 14, 8:23 PM EST
Where
Leon County, Tallahassee Memorial Hospital
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
30.450, -84.260

Trees were blown onto power lines along E Call St and Belmont Road.

Thunderstorm Wind, Leon

When
June 14, 8:25 PM EST
Where
Leon County, 1.51 mi NNW of Lutterloh
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.350, -84.260

A tree was blown down onto Woodville Highway near Longevity Ln.

Thunderstorm Wind, Jefferson

When
June 14, 8:26 PM EST
Where
Jefferson County, 0.59 mi E of Jarrott
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.620, -83.920

A tree was blown down near 5370 Lake Road.

Thunderstorm Wind, Wakulla

When
June 14, 8:26 PM EST
Where
Wakulla County, 2.48 mi ENE of Hilliardville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.290, -84.350

A tree was blown down.

Thunderstorm Wind, Jefferson

When
June 14, 8:29 PM EST
Where
Jefferson County, 3.28 mi WNW of Dills
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.640, -83.820

Two trees were blocking the road near 2762 Fulford Rd.

Thunderstorm Wind, Leon

When
June 14, 8:32 PM EST
Where
Leon County, 1.38 mi ENE of Eight Mile Pond Area
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.330, -84.280

A tree was blown down onto the road near Southern Park Dr and Oak Ridge Rd.

Thunderstorm Wind, Jefferson

When
June 14, 8:35 PM EST
Where
Jefferson County, 2.38 mi W of Lois
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.520, -83.950

A tree was blown down at Tally Hills and Highway 90.

Thunderstorm Wind, Jefferson

When
June 14, 8:35 PM EST
Where
Jefferson County, 3.28 mi ESE of Drifton
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
30.470, -83.830

A tree fell and hit a power pole at 3396 Thompson Valley Rd.

Thunderstorm Wind, Jefferson

When
June 14, 8:37 PM EST
Where
Jefferson County, 2.38 mi E of Alma
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.610, -83.860

A tree was blown down onto Barns Road.

Thunderstorm Wind, Leon

When
June 14, 8:37 PM EST
Where
Leon County, 0.91 mi NW of Natural Bridge Historic Site
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
30.290, -84.160

A tree was blown down onto power lines along Old Plank Road near Natural Bridge Road.

Thunderstorm Wind, Jefferson

When
June 14, 8:43 PM EST
Where
Jefferson County, 3.89 mi SSW of Aucilla
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.430, -83.780

Two trees were blown down across South Salt Road and Ed Bishop Road.

Thunderstorm Wind, Wakulla

When
June 14, 8:45 PM EST
Where
Wakulla County, 0.69 mi N of Crawfordville
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
30.180, -84.370

Multiple trees and power lines were blown down across the county.

Thunderstorm Wind, Taylor

When
June 14, 9:04 PM EST
Where
Taylor County, 2.26 mi NW of Perry
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.130, -83.610

A tree was blown down onto N Reddick Road.

Thunderstorm Wind, Taylor

When
June 14, 9:20 PM EST
Where
Taylor County, 3.51 mi S of Hampton Springs
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.030, -83.660

A tree was blown down onto Courtney Grade Road.

Thunderstorm Wind, Walton

When
June 14, 9:06 PM CST
Where
Walton County, 0.91 mi NW of Piney Grove
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.810, -86.130

Several trees were blown down.

Thunderstorm Wind, Dixie

When
June 14, 10:12 PM EST
Where
Dixie County, Old Town
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
29.600, -82.980

Trees were blown down in the Old Town area.

Thunderstorm Wind, Jackson

When
June 14, 10:30 PM CST
Where
Jackson County, 2.16 mi SSW of Sneads
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
30.680, -84.930

Numerous trees and power lines were blown down across Jackson county.

Thunderstorm Wind, Gadsden

When
June 14, 11:45 PM EST
Where
Gadsden County, Greensboro
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.570, -84.570

Several trees were blown down in Gadsden county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2023Every state in 2023This day in weather historyWarnings in Florida, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1111423, 1111424, 1111426, 1111427, 1111428, 1111429, 1111431, 1111455, 1111459, 1111460, 1111479, 1111483, 1111485, 1111486, 1111487, 1111488, 1111489, 1111491, 1111492, 1111499, 1111501, 1111502, 1111503, 1111504, 1111505, 1111506, 1111507, 1111508, 1111510, 1111516, 1111517, 1111518, 1111519, 1111521, 1111523, 1111522, 1111525, 1111527, 1111528.